# SDR SIMA200205201

- Difficulty date: February 21, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3877 - CREW REPORTED THE OVERHEAD CABIN EMERGENCY LIGHT AT SEAT 14A TO BE INOPERATIVE.  LIGHT WAS DEFERRED AND AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REPLACED BULB AT SEAT 14A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
